Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diagnosed with Rosatia, prescribed minoz 50, allergic to sulpha, history of kidney transplant. What should be done?

I have had a Kidney transplant 9 years ago (my brother donated). I am currently taking Omnacortil 5 (1-0-0) and Myfortic 360 (1-0-1). Recently I am getting small acne like eruption on my nose tip . It is now slowly spreading on cheeks & forehead . A skin doctor has diagnosed it as Rosatia & prescibed - MINOZ 50 mg tab one/day at bedtime & some creams. Is it okay for me to take it knowing my history of kidney transplant. I am allergic to Sulpha .
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Dear patient,

Thanks for your concerns. Minocycline is a good antibiotic for skin and soft tissues, it is a synthetic tetracycline and does not contain a sulphur group thus it should not be a problem with your sulfa allergy.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor